arrow
Volume 19, Number 5
Previous Issue Next Issue

Zheng-Su Wan & Zhi-Zhong Sun

J. Comp. Math., 19 (2001), pp. 449-458.

Preview Full PDF 694 9503 Abstract

Ying-Guang Shi

J. Comp. Math., 19 (2001), pp. 459-466.

Preview Full PDF 682 9512 Abstract

Dan-Fu Han

J. Comp. Math., 19 (2001), pp. 467-474.

Preview Full PDF 672 9431 Abstract

Xiao-Wu Lu

J. Comp. Math., 19 (2001), pp. 475-488.

Preview Full PDF 851 9533 Abstract

Wei-Jun Tang, Hong-Yuan Fu & Long-Jun Shen

J. Comp. Math., 19 (2001), pp. 489-500.

Preview Full PDF 889 9356 Abstract

Hong-Xing Rui & Dan-Ping Yang

J. Comp. Math., 19 (2001), pp. 501-510.

Preview Full PDF 862 9339 Abstract

Hua-Zhong Tang & Hua-Mo Wu

J. Comp. Math., 19 (2001), pp. 511-518.

Preview Full PDF 884 9554 Abstract

Geng Sun, Hua-Mo Wu & Li-Er Wang

J. Comp. Math., 19 (2001), pp. 519-530.

Preview Full PDF 864 9511 Abstract

Yi-Qing Shen, Ru-Quan Wang & Hong-Zhi Liao

J. Comp. Math., 19 (2001), pp. 531-538.

Preview Full PDF 882 9398 Abstract

Yu-Hong Dai

J. Comp. Math., 19 (2001), pp. 539-548.

Preview Full PDF 872 9538 Abstract

Jin-Ru Chen & Jun-Zhi Cui

J. Comp. Math., 19 (2001), pp. 549-560.

Preview Full PDF 871 9370 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard